# SDR R61A201501190041

- Difficulty date: January 19, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 27,780 hours, 20,826 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT BRACKET IS CRACKED.  MAINTENANCE REMOVED CRACKED BRACKET FABRICATED NEW BRACKET, MATCH DRILLED REPLACEMENT PARTS, ALL WORK PERFORMED IAW EA 170EA-53-50-0001, AMM 201-10-01 SRM 51-40-02, 51-41-01, 51-45-00, PART WAS HFEC NO CRACK LIKE INDICATIONS FOUND AT THIS TIME.
